# SDR SWAA042772

- Difficulty date: September 23, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 24,492 hours, 20,548 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16820
- Condition: Missing
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVAC SLIDE HOOK ATTACH SCREW, MISSING.  REMOVED AND REPLACED ATTACH SCREW PER MM.
